# SDR UHLA2015031400162

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 14,923 hours, 10,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR OPEN INDICATION DURING CRUISE, WENT AWAY DURING DESCENT.  ADJUSTED L2 DOOR STOPS IAW AMM 52-12-23.  OPS CHECK GOOD.
